JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 5, Article 172
A Unified Treatment of Some Sharp Inequalities

    Authors: Zheng Liu,  
    Keywords: Quadrature formula, Sharp error bounds, Generalization, Numerical integration.  
    Date Received: 24/07/06  
    Date Accepted: 11/12/06  
    Subject Codes:

Primary 26D15

    Editors: Sever S. Dragomir,  

A generalization of some recent sharp inequalities by N. Ujević is established. Applications in numerical integration are also considered.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login